# SDR 2020F00104

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 16,936 hours, 10,497 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 673220512
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLET FAIRING RIB CRACK. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ25104M1 DATED MARCH 12, 2020; 750-0158 (N958QS) BULLET FAIRING RIB REPAIR.
